# SDR HEEA088497

- Difficulty date: July 15, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 18,089 hours
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Compensator
- Part number: 3030083
- Part serial: 90248
- Condition: Malfunctioned
- Location: Engine Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM COMPENSATOR CAUSED ITT INDICATIONS TO FLUCTUATE AND THEN DROPPED TO ZERO WITH ENGINE RUNNING.
